Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1977, Volume 16, Number 3, Pages 300–312 (Mi al1563)  

This article is cited in 3 scientific papers (total in 3 papers)

Solvable groups of finite rank

D. I. Zaitsev


Full text: PDF file (9670 kB)

Bibliographic databases:
UDC: 519.41/47
Received: 09.02.1977

Citation: D. I. Zaitsev, “Solvable groups of finite rank”, Algebra Logika, 16:3 (1977), 300–312

Citation in format AMSBIB
\Bibitem{Zai77}
\by D.~I.~Zaitsev
\paper Solvable groups of finite rank
\jour Algebra Logika
\yr 1977
\vol 16
\issue 3
\pages 300--312
\mathnet{http://mi.mathnet.ru/al1563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=516030}


Linking options:
  • http://mi.mathnet.ru/eng/al1563
  • http://mi.mathnet.ru/eng/al/v16/i3/p300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Kazarin, L. A. Kurdachenko, “Finiteness conditions and factorizations in infinite groups”, Russian Math. Surveys, 47:3 (1992), 81–126  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Vladimir V. Kirichenko, Leonid A. Kurdachenko, Javier Otal, Igor Ya. Subbotin, “On the contribution of D.I. Zaitsev to the Theory of Infinite Groups”, Algebra Discrete Math., 13:1 (2012), 59–91  mathnet  mathscinet  zmath
    3. N. N. Semko (Jr.), “Groups with many pronormal and transitively normal subgroups”, Algebra Discrete Math., 15:2 (2013), 269–286  mathnet  mathscinet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021